# SDR ASAA2019070929982

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 13,509 hours, 4,360 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A234145
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #2 ENG INLET INSP T/C #78472000 FOUND WORN BLEED AIR DUCT ATTATCH LINKS. THE 1ST AND 2ND LINKS ABOVE THE HIGH STAGE VALVE. GROUNDED - YES. REMOVED AND REPLACED Y BLEED DUCT AND ASSOCIATED LINKS REF POWERPLANT BUILDUP MANUAL 71-00-02. PERFORMED LEAK CHECK REF AMM 36-11-02, 36-11-04, 36-11-06. NO LEAKS NOTED. A/C OK FOR SERVICE.
